# SDR ASAA0140619

- Difficulty date: October 16, 2001
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 6546921183
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND FORWARD CARGO DOOR LOWER FRAME WEB OUTER SKIN ANGLE AT LOWER FORWARD DOOR STAY FITTING CRACKED.  REPLACES WEB IAW EA.  (M)
